It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 2 Showing 1 - 20 of 45 for get rid of red marks from accutane. (0.024 seconds)


... Time is the best treatment. Leave the red marks alone, because as another poster said, it's damaged tissue. ... (12 replies)
Red Marks?
Feb 1, 2004
... Hello, ive been on Accutane for a little over 2 months now, and most of my inflammation are gone however there are still red marks all over my cheeks. Its as bad as having cysts, and ive read some posts on other messages boards to use Merdema from Dermadoctor.com to get rid of red marks. ... (2 replies)
... Which approach would be best to get rid of red marks? ... (13 replies)

... okay...i am on day 47 of accutane, and i am a very bad picker...i just can't seem to help myself. ... (3 replies)
... I had a lot of red marks from before accutane, my dermatologist prescribed something called "Plexion TS" for them. ... (13 replies)
... mazed that my acne seems to be clearing up rather than breaking out more. I haven't reached that 2 to 3 week period,but I'm completley prepared for my face to go from improving to bam! zits galore..hopefully that will NOT be the case. ... (40 replies)
Stupid red marks
May 28, 2003
... I am on roaccutane and after ever breakout it is making my spots leave more and more red marks. ... (0 replies)
... and I'm almost clear of active acne. But this doesn't mean I look good these days. ... (12 replies)
... basically, I have red marks on my chest and back from a break out of moderate to maybe severish acne i experienced a month or 2 back. Some are still little bumps and others are red to kinda purple marks were the spot was. ... (5 replies)
After accutane....
Oct 27, 2001
... i started taking accutane about 6 months ago and i just stopped taking the pills two weeks ago. ... (2 replies)
... What is the best was too get rid of the red marks left behind by acne? ... (15 replies)
... I been on accutane for 2 month and i'm free of cyst, but i have so many red marks. I been trying alot of product from peel mask to moisturizer to cleanser nothing have work. Anyone have any suggestion on prescription product that would encounter these red marks? ... (3 replies)
... I had the chance of Accutane when I was 19 but declined becuse of the side effects and to be honest I have never let acne rule my life. ... (8 replies)
... the cortizone thing but I can tell you my experience with it helping. I'm using Tazorac and had laser surgery. Both things caused me some irritation. Overuse of Tazorec caused me redness and what looked like broken blood vessels. ... (7 replies)
... counter formula from Dr. ... (3 replies)
... persistant acne. Went on accutane back in October 2002. Finished accutane course near the end of April 2003. Took 40mg a day for 7 months basically...... ... (9 replies)
... that you steer clear of the supplements, but eating other foods with small amounts of vitamin A would be ok. ... (40 replies)
Accutane Journal
Jul 12, 2004
... Been on it for 18 days. All around mouth are dry and flakey. Even moisturiser can't get rid of them. Neck are still red. ... (672 replies)
... After waiting and waiting and trying other things, I have finally decided that it's about time to go ahead and take the accutane course. I am out of school, so will be nearer to home. It's summer, so it won't be as strange to have moisturizer on all the time. ... (8 replies)
... I should note that I was on Accutane twice. The second time was about 6 months after the first time. ... (15 replies)




Pages: 1 2

All times are GMT -7. The time now is 09:04 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!